Show simple item record

dc.contributor.authorWeir, Evelyn C.
dc.contributor.authorCarline, Tom
dc.date.accessioned2018-06-29T21:48:56Z
dc.date.available2018-06-29T21:48:56Z
dc.date.issued1998
dc.identifierER901
dc.identifier.citationWeir, E. & Carline, T. (1998) Accidental intra-arterial injection -a cause of lower limb ischaemia in intravenous drug users, British Journal of Podiatry, vol. 1, , pp. 111-114,
dc.identifier.issn1460-7328
dc.identifier.urihttps://eresearch.qmu.ac.uk/handle/20.500.12289/901
dc.format.extent111-114
dc.publisherThe Society of Chiropodists and Podiatrists
dc.relation.ispartofBritish Journal of Podiatry
dc.titleAccidental intra-arterial injection -a cause of lower limb ischaemia in intravenous drug users
dc.typearticle
dcterms.accessRightsnone
dc.description.facultysch_pod
dc.description.volume1
dc.description.ispublishedpub
dc.description.eprintid901
rioxxterms.typearticle
qmu.authorCarline, Tom
qmu.authorWeir, Evelyn C.
dc.description.statuspub


Files in this item

FilesSizeFormatView

There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record